# SDR SWIA2019082946242

- Difficulty date: August 7, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 35,819 hours, 32,278 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 CLIPS CRACKED AT RBL9 AND LBL9.   REMOVED AND REPLACED L/H AND R/H INBOARD CLIP ANGLES AT LOCATION FS 280.00 LBL 9 AND RBL 9.REF. IAW SRM.
